MAUDE Adverse Event Report: ABBOTT IRELAND ARCHITECT AFP; ALPHA-FETOPROTEIN

ABBOTT IRELAND ARCHITECT AFP; ALPHA-FETOPROTEIN
Catalog Number 03P36-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A final report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed discrepant alpha 1 fetoprotein (afp) results on the architect analyzer.The following data provided: initial 14, repeats 10, 20 for a patient between the ages of 1 and 3 years old.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
On march 19, 2019 additional patient details were provided.The child was diagnosed clinically with isolated mammoplasia.This was noted on clinical examination when the child presented with urinary tract infection at the age of 4 months.Sex hormones, hcg, tfts and general biochemistry were all normal (the child was 2 years old when seen last in opd).The expected result was expected to be normal in view of the above.An evaluation is still in process, a follow up report will be provided when the evaluation is completed.
 
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, review of field data, and a review of labeling.No adverse trend was identified for the customer's issue.No return patient sample was available.Historical performance of the reagent lot was evaluated using world wide data.The patient data was analyzed and within established control limits.Labeling was reviewed and found to be adequate.Based on all available information and abbott diagnostics' complaint investigation no product deficiency was identified.

Brand Name
ARCHITECT AFP
Common Device Name
ALPHA-FETOPROTEIN
Manufacturer (Section D)
ABBOTT IRELAND
diagnostics division
finisklin business park
sligo NA
EI  NA
MDR Report Key8348266
Report Number3008344661-2019-00016
Device Sequence Number2017757
Product Code LOK
UDI-Device Identifier00380740081317
UDI-Public00380740081317
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
P120008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/29/2019
Device Catalogue Number03P36-25
Device Lot Number91429FN00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/25/2019
Supplement Date Received by Manufacturer03/19/2019
05/01/2019
Initial Report FDA Received Date02/18/2019
Supplement Report FDA Received Date04/09/2019
05/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER; ARCHITECT I2000SR ANALYZER; ARCHITECT I2000SR ANALYZER; LN 03M74-97 SN ISR01419; LN 03M74-97 SN ISR01419; LN 03M74-97 SN ISR01419
Patient Age2 YR